Discussions By Condition: I cannot get a diagnosis.

Red Spots on inner thigh

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: JosephT
  • November 7, 2006
  • 03:01 PM

For the last 6 months I had one red spot on right inner thigh near my testicles. It started off small but it has now grown to the size of a dime. I took a HIV test about a month ago to be safe and was HIV Negative. Now I'm starting to notice two small spots on my left inner thigh and one more on my right inner thigh. I though it might be ringworm and now I am currently taking over the counter creme. Has anyone had a situation like this or does anyone know what this may be symptoms of. I appreicated any help in this matter.

Reply Flag this Discussion

1 Replies:

  • JosephT, the most probable thing is that it is a fungal infection of sorts. It might be ringworm or it could be jock itch or something similar. It is in the kind of area that is pretty moist and hence prone to fungus. It is quite easy to pick this up from towels if you share them. I had something similar about 10 years ago and I don't remember it itching. It gradually got worse with time and disappeared after a week or so using athlete's foot cream. If yours doesn't clear you could either try a different cream or go to your doctor (it could be something like allergic dermatitis). Using athlete's foot cream is not going to do much harm, but if you did react to it for any reason, then just stop using it. Good luck! (PS I saw your photos)
    Anonymous 42,789 Replies
    • November 7, 2006
    • 09:52 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?